# SDR CALA9801067

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK ON BULKHEAD TEE VERTICAL LEG AT LT BS 1156 BETWEEN LONGERON 39L AND 40L.  A 2.5 INCH CRACK WAS FOUND ON BULKHEAD TEE HORIZONTAL LEG AT LT BS 1156 BETWEEN LONGERON 38L AND 39L.  THE BULKHEAD TEE WAS REPAIRED IAW DOUGLAS DRAWING SR10530073.
